MAUDE Adverse Event Report: ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG

ABBOTT MEDICAL EON MINI IPG, 16-CHANNEL RECHARGEABLE; SCS IPG
Model Number 3788
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that patients ipg became unable to communicate with external devices.As a result, surgical intervention may be undertaken to address the issue.
 
Event or Problem Description
Additional information indicates that surgical intervention was undertaken on (b)(6) 2024 wherein ipg was explanted and replaced to address the issue.
 
Additional Manufacturer Narrative
The patient reported failing to charge their implant properly to abbott.The device has not been returned for analysis.A review of documentation supplied with the implant states that the implant must be charged every 30 days to avoid battery depletion.Based on the information received, the cause of the reported incident is consistent with user error.

Brand Name
EON MINI IPG, 16-CHANNEL RECHARGEABLE
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key18622262
Report Number1627487-2024-00561
Device Sequence Number14070036
Product Code LGW
UDI-Device Identifier05414734402736
UDI-Public05414734402736
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2012
Device Model Number3788
Device Lot Number3158302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer02/21/2024
04/23/2024
Initial Report FDA Received Date02/01/2024
Supplement Report FDA Received Date03/12/2024
04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR (X2); SCS LEAD (X2)
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight91 KG